Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Periods came after abortion, delayed the next period, taken sysron n

hi.. last month i had an abortion as suggested by d doc . it ws jus a tab to take n i got my periods within 3days.. bt d periods wre fr 15days.. bt this month i ws supposed to b gettin my periods on 20th march. bt i ve nt got it stil. consultd a doc and she gav me tab SYSron for 3 days n said i wil get my periods by next saturday.. nw imworried. wil i gt my periods by then aftr takin sysron?? pls help
Asked On : Thu, 29 Mar 2012
Answers:  2 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello mam, deranged pattern of periods is common after abortion. Don't worry and take the tablets as prescribed after which you will get periods vwithin a week of stopping the drug. Drug is safe so take care and all the best.
Answered: Thu, 27 Mar 2014
I find this answer helpful
OBGYN Dr. Manisha Jain's  Response
Hello mam, deranged pattern of periods is common after abortion. Don't worry and take the tablets as prescribed after which you will get periods vwithin a week of stopping the drug. Drug is safe so take care and all the best.
Answered: Thu, 27 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor